# SDR SWAA2021122353576

- Difficulty date: December 10, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 45,600 hours, 27,244 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E SUPPORT RIB AT OFSS306 (SS 72.88) HAS CORROSION ON OUTER FACE COMMON TO O/B TAI DUCT. ; / [01] UPDATED MEASUREMENT SECTION; [02] UPDATED PARTS SECTION.; [03] REMOVED AND REPLACED RT WING L/E SUPPORT RIB AT OFSS306 (SS 72.88) IAW SRM 51-40-02-0G-0 STEPS 4 AND 7 AND DWG# 116A5300; [04] VERIFIED CORRECTIVE ACTION 3.
